Ask a doctor

Is It Normal To Get Headaches After Juvederm in Tear Trough? (photo)

I had juvederm injected in my tear trough two weeks ago. The initial bruising is clearing up. There is still swelling and bluish bruises under the eyes that look like eye bags and make me look tired. However, exactly two weeks after I have started getting a headache that lasts all day. Is this a side effect of juvederm? Should I be worried? I got this injection from a top rated dr in the DC area.

Doctor Answers (7)

Juvederm in tear troughs and headaches not related

+2

The timing of the headaches does not make it seem like it is related to the uvederm placement. Also, I have never seen or heard or read anywhere that the two are related. See the doctor that did the inections for further care.

Web reference: http://www.AdvanceYourBeauty.com

Buffalo General Surgeon
4.5 out of 5 stars 6 reviews

Is It Normal To Get Headaches After Juvederm in Tear Trough?

+1

Juvederm isn't known to cause headaches, especially after 2 weeks of having your injections.  See you medical provider to further assist you if this issue continues

Best regards, 

Los Angeles Plastic Surgeon
5.0 out of 5 stars 149 reviews

Is it normal to get headaches after Juvederm in the tear trough?

+1

In general, headaches are not side effects associated with Juvederm treatment. I would recommend speaking with your physician, as they know the details of your treatment and exactly what was performed. They may be able to examine you in person and provide you with advice on your headaches. Thank you, and feel better! 

Web reference: http://www.spaldingplasticsurgery.com/fillers-and-injectable/juvederm/

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Headaches following Juvederm treatment

+1

The ideal filler for the tear trough is Restylane, as I have seen it yield a better overall result. In general, the side effects associated with Juvederm may include the following:

1) Tenderness around the injection site
2) Redness
3) Light bruising
4) Minor swelling
5) Lumps or bumps

The bluish appearance you are talking about may be due to the Tyndall effect, which may occur when the filler is injected too superficially. This is something that should be discussed with your provider. It may also be due to residual bruising. Headaches are not a typical side effect of Juvederm, and this is likely coincidental. Did you change anything in your routine that may have lead to the headaches? It is not something to worry about just yet, as you will first need to visit your provider to have an examination. I hope this helps, and I wish you the best of luck.

Web reference: http://www.carolinafacialplasticsurgery.com/facial-fillers/

Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 19 reviews

Headaches started 2 weeks after Juvederm in Tear Troughs... Related?

+1

I don't believe headaches starting 2 weeks after your injections are the results of the Juvederm.  You may have something else going on such as a sinus infection. The swelling and "bluish" discoloration are most likely from the Juvederm injections. This may continue to improve, but you should follow up with your doctor for further evaluation. I typically use Restylane or Belotero in tear troughs because they are softer and they lay better under thin skin. 

 

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Headaches After Juvederm in Tear Trough

+1

From the timing of the onset of headaches, I doubt that Juvederm is the cause of these headaches.  I wonder about whether or not you are having any visual changes.  It is best that you return to your physician for full evaluation.  (This answer is not intended nor implied to be a substitute for medical advice. The information presented in this posting is for patients’ general education only.  Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)

Seattle Dermatologist
5.0 out of 5 stars 1 review

Headache 2 weeks after Juvederm

+1

I highly doubt that your headache is caused from the Juvederm injection you had to the tear troughs two weeks ago.  I can't think of any reasonable way that the two events could be related.  I would look into other causes for your headache.  

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.